# SDR DXTA2024072212421

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 1,858 hours, 1,416 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Condition: Faulted
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULSATING, GRABBING BRAKES.  APPROX 3/4" OF BRAKE WEAR INDICATORS SHOWING.   PERFORMING NORMAL BRAKE AND EMERGENCY/PARKING- BLEEDING IAW EMB 505 AMM TASK 32-40-00-870-801-A. NO AIR NOTED WHILE PERFORMING BRAKE BLEED.
